# SDR DALA2022120207707

- Difficulty date: November 29, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 85,369 hours, 15,429 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SHIP 1815 EMERGENCY LIGHT CAUTION MSG PRIOR TO PUSH BACK. CORRECTIVE ACTION: T/S I.A.W B767-400 WDMCHP 33-51-11. MSG CLEARED. (9700372)
